MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MERIT CUSTOM KIT; ANGIOGRAPHY/ANGIOPLASTY KIT

MERIT MEDICAL SYSTEMS MERIT CUSTOM KIT; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number 00884450476673
Medical Device Problem Codes Unsealed Device Packaging (1444); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint is confirmed.The root cause is attributed to the manufacturing process.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
The account alleges that the inner blue table cover wrap has fallen out of the outer clear packaging because the pack was not sealed correctly at one end.Some packs also have a weak seal.The blue table cover will fall out onto the floor if the pack is held at the wrong end when removing the pack from the shipping box or the storage shelf.No patient injury to report.

Brand Name
MERIT CUSTOM KIT
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
12701 kingston ave
richmond VA 23836
MDR Report Key10823398
Report Number1125782-2020-00006
Device Sequence Number19773193
Product Code OEQ
UDI-Device Identifier00884450476673
UDI-Public00884450476673
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450476673
Device Catalogue NumberK12T-10996B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1